Well I have been on Cymbalta for almost two weeks now. It has done wonders with no side effects except for not eating as much as I used to (which is good for me). But last night I woke up in the middle of the night and just layed there for awhile when all of a sudden my whole body shook for about 3-5 seconds. I felt as if I had been shocked but with no feelings of shocked. I was very normal in my mind but just shaking. What was this??????? I really hope someone can tell me, I was and am really freaked out about this?!?!? Has this happened to anyone else??????
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...